| Model Number |
07510-S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Thread fractured.Implant placed during placement hex on top of implant striped and could not be adjusted or removed and had to be cut out of the bone.
Event or Problem Description